Reciprocal Polynomials and p-Group Cohomology

Woodcock, Chris F. (2009) Reciprocal Polynomials and p-Group Cohomology. Algebras and Representation Theory, 12 (6). pp. 597-604. ISSN 1386-923X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/s10468-008-9106-5

Abstract

Let p be a prime and let G be a finite p-group. In a recent paper (Woodcock, J Pure Appl Algebra 210: 193-199, 2007) we introduced a commutative graded Z-algebra R-G. This classifies, for each commutative ring R with identity element, the G-invariant commutative R-algebra multiplications on the group algebra R[G] which are cocycles (in fact coboundaries) with respect to the standard "direct sum" multiplication and have the same identity element. We show here that, up to inseparable isogeny, the "graded-commutative" mod p cohomology ring H*(G, F-p) of G has the same spectrum as the ring of invariants of R-G mod p (R-G circle times(Z) F-p)(G) where the action of G is induced by conjugation.

Item Type: Article
Uncontrolled keywords: Invariant theory; Group rings; p-Group; Cohomology
Subjects: Q Science > QA Mathematics (inc Computing science) > QA150 Algebra
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Chris F Woodcock
Date Deposited: 02 Dec 2009 09:54
Last Modified: 23 May 2014 08:49
Resource URI: https://kar.kent.ac.uk/id/eprint/23445 (The current URI for this page, for reference purposes)
  • Depositors only (login required):